# SDR DALA2021120107426

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,164 hours, 31,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AT 8000 FT 2L DOOR CABIN PRESSURE LIGHT ILLUMINATED. CORRECTIVE ACTION: CLEANED DEBRIS FROM THRESHOLD AND CYCLED DOOR PER A320 AMM 52-71. OK FOR SERVICE. (7323906)
